Duality for optimization problems in Banach algebras
In this paper we consider Mond–Weir type and Wolfe type duals for a general nonsmooth optimization problem in Banach algebras, and establish some duality results in the presence of a new class of functions, which is a generalization of the class of smooth KT-(p, r)-invex functions. Copyright Springer Science+Business Media, LLC. 2012
Volume (Year): 54 (2012)
Issue (Month): 2 (October)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/business/operations+research/journal/10898|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Soleimani-damaneh, M., 2008. "Infinite (semi-infinite) problems to characterize the optimality of nonlinear optimization problems," European Journal of Operational Research, Elsevier, vol. 188(1), pages 49-56, July.
When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:54:y:2012:i:2:p:375-388. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.